EconPapers    
Economics at your fingertips  
 

A Study of Nonlinear Fractional -Difference Equations with Nonlocal Integral Boundary Conditions

Ahmed Alsaedi, Bashir Ahmad and Hana Al-Hutami

Abstract and Applied Analysis, 2013, vol. 2013, 1-8

Abstract:

This paper is concerned with the existence and uniqueness of solutions for a boundary value problem of nonlinear fractional -difference equations with nonlocal integral boundary conditions. The existence results are obtained by applying some well-known fixed point theorems and illustrated with examples.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/410505.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/410505.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:410505

DOI: 10.1155/2013/410505

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:410505